Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Mar 9, 2011, 2:51 PM EST. It took effect at Mar 10, 2011, 7:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 2:51 PM EST (19:51 UTC)
- In effect from
- Mar 10, 2011, 7:00 AM EST
- Expired
- Mar 11, 2011, 4:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
542 WHUS72 KTBW 091951 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 251 PM EST WED MAR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT THURSDAY INTO FRIDAY... .WINDS WILL INCREASE BEHIND A STRONG COLD FRONT ON THURSDAY INTO FRIDAY. THIS WILL CREATE ELEVATED SEAS AND HAZARDOUS BOATING CONDITIONS IN THE GULF OF MEXICO. GMZ850-870-873-101715- /O.NEW.KTBW.SC.Y.0013.110310T1200Z-110311T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 251 PM EST WED MAR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE BEHIND A COLD FRONT THAT WILL PUSH THROUGH THE EASTERN GULF OF MEXICO THURSDAY MORNING AND EARLY AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THURSDAY MORNING AND REMAIN STRONG THROUGH FRIDAY MORNING. SEAS BY LATE THURSDAY EVENING WILL BUILD TO AS HIGH AS 9 TO 11 FEET WELL OFFSHORE. 4 TO 6 FEET IS EXPECTED CLOSER TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ853-856-876-101715- /O.NEW.KTBW.SC.Y.0013.110310T1800Z-110311T1500Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 251 PM EST WED MAR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 10 AM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE BEHIND A COLD FRONT THAT WILL PUSH THROUGH THE EASTERN GULF OF MEXICO THURSDAY AFTERNOON AND EARLY EVENING. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS BY THURSDAY AFTERNOON AND REMAIN STRONG THROUGH FRIDAY MORNING. SEAS BY LATE THURSDAY EVENING WILL BUILD TO 4 TO 6 FEET...EVEN IN THE NEARSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
3 follow-up statements
244 WHUS72 KTBW 100910 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 410 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT TODAY INTO FRIDAY... .WINDS WILL INCREASE BEHIND A STRONG COLD FRONT TODAY...AND REMAIN STRONG THROUGH FRIDAY MORNING WHEN HIGH PRESSURE BUILDS INTO THE REGION. GMZ850-870-873-110500- /O.CON.KTBW.SC.Y.0013.110310T1200Z-110311T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 410 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE BEHIND A COLD FRONT THAT WILL PUSH THROUGH THE EASTERN GULF OF MEXICO THIS MORNING AND EARLY AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND REMAIN STRONG THROUGH FRIDAY MORNING. SEAS WILL BUILD TO AROUND 5 TO 7 FEET WELL OFFSHORE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ853-856-876-110500- /O.CON.KTBW.SC.Y.0013.110310T1800Z-110311T1500Z/ ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 410 AM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE BEHIND A COLD FRONT THAT WILL PUSH THROUGH THE EASTERN GULF OF MEXICO THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND REMAIN STRONG THROUGH FRIDAY MORNING. SEAS WILL BUILD TO AROUND 5 TO 7 FEET WELL OFFSHORE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
923 WHUS72 KTBW 101920 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 220 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT TODAY INTO FRIDAY... .WINDS WILL INCREASE BEHIND A STRONG COLD FRONT TODAY...AND REMAIN STRONG THROUGH FRIDAY MORNING WHEN HIGH PRESSURE BUILDS INTO THE REGION. GMZ830-111500- /O.EXA.KTBW.SC.Y.0013.000000T0000Z-110311T1500Z/ TAMPA BAY WATERS- 220 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE BEHIND A COLD FRONT THAT PUSHED THROUGH THE AREA. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS AND REMAIN STRONG THROUGH FRIDAY MORNING. SEAS WILL BUILD TO AROUND 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-856-870-873-876-111500- /O.CON.KTBW.SC.Y.0013.000000T0000Z-110311T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 220 PM EST THU MAR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE BEHIND A COLD FRONT THAT PUSHED THROUGH THE AREA. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND REMAIN STRONG THROUGH FRIDAY MORNING. SEAS WILL BUILD TO AROUND 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
203 WHUS72 KTBW 111507 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1007 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... .WINDS AND SEAS WILL REMAIN ELEVATED OVER THE GULF WATERS THROUGH THIS AFTERNOON. WINDS AND SEAS WILL BEGIN TO DIMINISH AND SUBSIDE TONIGHT AND SATURDAY AS HIGH PRESSURE BUILDS INTO THE REGION. GMZ830-111615- /O.CAN.KTBW.SC.Y.0013.000000T0000Z-110311T1500Z/ TAMPA BAY WATERS- 1007 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA OVER THE TAMPA BAY THIS MORNING THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WINDS WILL REMAIN IN THE 15 TO 20 KNOT RANGE THROUGH THIS AFTERNOON SO SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION. $$ GMZ850-853-856-870-873-876-112100- /O.EXT.KTBW.SC.Y.0013.000000T0000Z-110311T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1007 AM EST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WINDS WILL REMAIN AROUND 20 KNOTS OVER THE NEAR AND OFFSHORE GULF WATERS THROUGH LATE THIS AFTERNOON. THE WINDS WILL KEEP SEAS ELEVATED IN THE 3 TO 5 FOOT RANGE NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 1:24 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 9, 1:24 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
124 PM EST WED MAR 9 2011
.UPDATE...
UPDATED TO ADD A SMALL CRAFT ADVISORY FOR THE GULF WATERS
TOMORROW.
&&
.PREV DISCUSSION... /ISSUED 109 PM EST WED MAR 9 2011/
SHORT TERM (TONIGHT-FRIDAY)...
THE FORECAST FOCUS FOR THE SHORT TERM PERIOD WILL BE ON THE
COLD FRONT PUSHING TOWARDS THE AREA FROM THE NORTHWEST. FOR THIS
AFTERNOON...THE NAM MODEL CONTINUES TO SHOW ISOLATED SHOWER
ACTIVITY THIS AFTERNOON ALONG A CONVERGENT SEA BREEZE BOUNDARY.
THEN THE FRONTAL RAINFALL WILL MOVE INTO THE FAR NORTHWEST RIGHT
AROUND 00Z TONIGHT. HAVE ADJUSTED POPS TO MATCH LATEST GUIDANCE
WHICH CONTINUES TO HAVE TIMING DIFFERENCES. THE RAIN SHOULD
OVERSPREAD THE CENTRAL AND NORTH DURING THE OVERNIGHT TONIGHT AND
THE FRONT WILL PASS THE TAMPA BAY AREA DURING THE MID MORNING
HOURS. MODELS CONTINUE TO SHOW PRECIPITATION CUTTING OFF QUICKLY
BEHIND THE FRONT IN THE AFTERNOON. SO HAVE ADJUSTED POPS AND WX
GRIDS TO SHOW THIS AND CONTINUED MENTIONS OF THUNDER. AS FOR
SEVERE THREAT...THE SWODY1 KEEPS THE AREA CLEAR OF SEVERE THREAT
THROUGH 12Z THU. THEN ALONG AND AHEAD OF THE FRONT...INSTABILITY
WILL BE MODERATE BUT CLOUDINESS WILL LIMIT THE OVERALL WARMING.
THE UPPER TROUGH WILL BE LIFTING NORTHEAST AS THE COLD FRONT
PASSES THROUGH. THE GOOD MOISTURE AND SURFACE CONVERGENCE SHOULD
HELP TO FORCE THUNDERSTORMS BUT THE SEVERE THREAT IS LIKELY JUST
ISOLATED WITH THE LACK OF DEEP SHEER AND A LIFTING UPPER LEVEL
SYSTEM NOT CONTRIBUTING DEEP DYNAMIC FORCING. TEMPERATURES WILL BE
MUCH COOLER TOMORROW WITH CLOUDS AND RAIN...FOLLOWED BY SHARP COLD
ADVECTION BEHIND THE FRONT. WINDS WILL INCREASE BEHIND THE FRONT
AS HIGH PRESSURE BUILDS SOUTH OUT OF THE MISSISSIPPI VALLEY. A
COLD AND BREEZY NIGHT IS EXPECTED AS LOWS FALL INTO THE 30S AND
40S ACROSS MOST OF THE FORECAST AREA. DRIER AND MUCH COOLER AIR
WILL ARRIVE FOR FRIDAY WITH HIGHS IN THE 60S AND LOW 70S.
LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...
UPPER LEVEL RIDGING FROM THE WESTERN GULF TO THE GREAT LAKES WITH
A SURFACE HIGH OVER THE NORTHERN GULF SLIDES EAST ACROSS THE AREA
THROUGH THE WEEKEND...WITH THE UPPER RIDGE FLATTENING SOME AS A
SHORT WAVE TROUGH TRAVERSES FROM THE UPPER MID-WEST TO THE LOWER
GREAT LAKES. THEN FOR THE START OF THE WORK WEEK...UPPER RIDGING
BUILDS BACK OVER THE SOUTHERN PLAINS /GFS/ OR THE GULF COAST
REGION /ECMWF/ AS A SURFACE HIGH BUILDS DOWN THE EAST U.S. COAST
TO REINFORCE THE HIGH ACROSS FL. CURRENTLY THE DIFFERENCES IN THE
TWO MODELS ARE EXPECTED TO STAY FAR ENOUGH NORTH TO HAVE LITTLE
IMPACT ON THE AREA.
A DRY AND STABLE AIRMASS DOMINATES WITH CLEAR TO MOSTLY CLEAR
SKIES ALTHOUGH THERE WILL BE A SMALL INCREASE IN CLOUDS TOWARD
THE END OF THE PERIOD. TEMPERATURES WILL RUN BELOW NORMAL DURING
THE WEEKEND BUT THEN WARM TO NEAR OR JUST ABOVE NORMAL FOR MON
AND TUE.
AVIATION...
VFR THROUGH 08Z...THEN INCREASING SHOWERS/STORMS FROM NORTHWEST WILL
BRING MVFR TO IFR CONDITIONS THROUGH MID-MORNING THURSDAY. SLOW
IMPROVEMENT EXPECTED THURSDAY AFTERNOON.
MARINE...
WINDS AND SEAS HAVE INCREASED THIS AFTERNOON TO NEAR SCA. THIS
SHOULD DIMINISH SOMEWHAT THIS EVENING AHEAD OF THE FRONT. SCA
CONDITIONS WILL DEVELOP ON THURSDAY AS THE WINDS SHIFT NORTHWEST
AND WINDS INCREASE TO 20-25 KTS. SEAS WILL BUILD AS HIGH AS 8-10
FT WELL OFFSHORE IN THE STRONG NORTHERLY FLOW. WINDS AND SEAS WILL
DIMINISH BY FRIDAY AS HIGH PRESSURE BUILDS INTO THE GULF AND
BRINGS TRANQUIL CONDITIONS FOR THE COMING WEEKEND.
FIRE WEATHER...
VERY DRY AIR WILL MOVE INTO THE REGION BEHIND THE
FRONT LATE THURSDAY AND REMAIN WITH US THROUGH THE WEEKEND. LONG
DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT ARE EXPECTED WITH
HUMIDITIES AS LOW AS 25 PERCENT OVER THE INTERIOR EACH DAY. ANY RAIN
WITH THE FRONT TONIGHT AND THURSDAY WILL INCREASE SOIL MOISTURE
VALUES/DECREASE ERC NUMBERS. NO WATCHES PLANNED AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 67 68 49 66 / 40 60 0 0
FMY 67 75 50 71 / 20 70 0 0
GIF 65 69 46 68 / 30 60 0 0
SRQ 66 69 51 66 / 30 70 0 0
BKV 67 67 39 66 / 50 60 0 0
SPG 68 70 54 62 / 40 60 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 AM THURSDAY TO 10 AM EST FRIDAY FOR
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS
TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 PM THURSDAY TO 10 AM EST FRIDAY FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT
20 NM.
&&
SHORT TERM/MARINE...35/JOHNSON
FIRE WEATHER/AVIATION...63/JILLSON
LONG TERM...09/RUDEHazardous weather outlook, Mar 9, 4:28 AM EST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 428 AM EST WED MAR 9 2011 FLZ039-042-043-048>052-055>057-060>062-065-100500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 428 AM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THERE WILL BE A SLIGHT CHANCE OF SHOWERS THIS AFTERNOON AS THE SEABREEZE MOVES INLAND...THEN INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS LATE TONIGHT INTO THE OVERNIGHT HOURS AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS OVERNIGHT COULD BE STRONG...WITH THE MAIN THREATS BEING HEAVY RAINFALL AND GUSTY WINDS. ...WIND AND SEA IMPACT... WINDS OVER THE COASTAL WATERS WILL BE IN THE 15 TO 20 KNOT RANGE THIS MORNING...THEN DIMINISH BY LATE MORNING TO AROUND 15 KNOTS OR LESS. TONIGHT...AS THE FRONT MOVES TOWARDS THE AREA...WINDS WILL INCREASE AGAIN AND REMAIN GUSTY AS THE FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... SHOWERS AND THUNDERSTORMS WILL BE ONGOING THURSDAY MORNING AS THE COLD FRONT MOVES THROUGH THE AREA. A FEW STORMS THURSDAY COULD BE STRONG...WITH FREQUENT LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS. THE FRONT WILL CLEAR THROUGH THE AREA BY THURSDAY EVENING. ...WIND AND SEA IMPACT... WINDS REMAIN GUSTY FROM THE NORTH BEHIND THE FRONT THURSDAY AFTERNOON AND EVENING...BEFORE DIMINISHING BY MIDDAY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCNATT
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.